# SDR EE4Y2022122016841

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 46,735 hours, 31,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT TASK 53-210-003_P1-OP-UP-NDT INSPECTION (RELATED TO AD 2020-17-03), IT WAS FOUND THE COCKPIT, WINDSHIELD CENTER POST, LOWER ATTACHMENT AREA, CONTINUITY FITTINGS LH AND RH CRACKED.

THE DAMAGES WAS FOUND BEYOND SRM LIMITS. ALLEGIANT WAS CONTACTED TO REQUEST REPAIR INSTRUCTIONS. ALLEGIANT PROVIDED REPAIR INSTRUCTIONS UNDER ERO NUMBER R5311-0175 AND REPAIR WAS DOCUMENTED UNDER COOPESA JOB: A1M148 (ITEM 2-36)
